# SDR MASA2012061134869

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 17,920 hours, 14,760 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PRESSURE CARGO FIRE BOTTLE DISCHARGED.  REMOVED AND REPLACED FIRE EXTINGUISHER CONTAINER.  OPS CHECKED NORMAL.
